Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Constructive normalization of an algebraic variety


Author: Gabriel Stolzenberg
Journal: Bull. Amer. Math. Soc. 74 (1968), 595-599
DOI: https://doi.org/10.1090/S0002-9904-1968-12023-3
MathSciNet review: 0224602
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Hentzelt, Zur Theorie der Polynomideale und Resultanten. Bearbeitet von E. Noether, Math. Ann. 88 (1922), 53-79. MR 1512119
  • 2. G. Hermann, Die Frage der endlich vielen Schritte in der Theorie der Polynomideale, Math. Ann. 95 (1925), 736-788. MR 1512302
  • 3. E. Noether, Eliminationstheorie und allgemeine Idealtheorie, Math. Ann. 90 (1923), 229-261. MR 1512173
  • 4. J.-P. Serre, Corps locaux, Hermann, Paris, 1962. MR 354618
  • 5. B. L. Van der Waerden, Modern algebra. Vols. I, II, 2nd ed., Ungar, New York, 1937-1940.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12023-3

American Mathematical Society